# SDR QMLA201101061003

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N911KX
- Make and model: Bell 407
- Aircraft serial: 53719
- Aircraft time: 1,525 hours, 3,462 cycles
- Engine: Allsn 250C47B
- Engine time: 1,482 hours, 3,462 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PILOT STATED TORQUE WENT TO 110.6 FOR (1) SECOND DURING START. CLEARED FAULT FROM GAUGE IAW MM CH 76, PROPULSION INSTRUMENT GUIDE AND EMC-35A MX GUIDE.  NO FADEC FAULTS NOTED. COMPLIED WITH MM 71-14, 71-7, 71-8, TABLE 95-4 AND MM 72-00-00  PARA 1.B, PAGE 622.  RETURNED ACFT TO SERVICE,
